| Catalog Number |
03P88-25 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Event or Problem Description
On 21-oct-2022, abbott point of care was contacted by a customer regarding i-stat cg8+ cartridges that yielded a suspected discrepant glucose results on a patient.There was no patient information at the time of this report.(b)(6).At this time there is no reason to suspect a malfunction exists.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
Event or Problem Description
Na.
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 17-nov-2022.A review of the device history record confirmed the lot passed finished goods release criteria.Retained cartridge testing met the acceptance criteria found in q04.01.003 rev.Ak, appendix 1 - product complaint level 2 and level 3 investigation procedure.No deficiency has been identified.